# SDR MASA01065

- Difficulty date: July 11, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6334 - BFL-PHX - DECLARED AN INFLIGHT EMERGENCY, THE NR 2 HYDRAULIC SYSTEM LOST QUANTITY.  INDICATED 4 PERCENT DURING FLIGHT.  THE ENGINE PUMP OPERATED AT LOW FLUID FOR 15 MINUTES DURING FLIGHT.  MAINTENANCE REPLACED THE NR 2 ENGINE HYD PUMP.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
